Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Red dots on arms from weed

Premium Questions

doctor1 MD

I smoked twice last month took a drug test 2 days ago im 290 5'3 female will I pass

doctor1 MD

an active, healthy 71 year oldwoman...the extensive bruising an red dotted marks on my arms began in July of this year. Oftentimes, a small brown dot the size of a pin head will appear on some of the red dotted areas ...

doctor1 MD

I have a small red dot in the crease of my arm...it doesnt hurt. Do i need to be concerned ...

doctor1 MD

i have red dots all over my arm and stomach what is it and my stomach is having shape pains ...

doctor1 MD

I barely scraped my arm on a shelf this morning. There was no blood but there is a tiny little red dot that looks like blood but will not wash away. I am wondering if the skin is broken, or if it would ...

Public Forum Discussions

doctor1 MD

red dots like taste buds but really red. I looked under my tongue and my veins under my tongue ... to death an i am now not smoking weed from today on. HELP ME PLEASE ...

doctor1 MD

of these little bright red dots on my skin from my arms, breasts, belly and tops of thighs (ther may be more but I ... but still smaller that a grain of rice( I assume those are blood blisters from my bra or underwear). I am ...

doctor1 MD

arm now, and away from the vein. Is it possible that this is an infection or could it be that the bet was to tight and caused some blood vessels to burst. The dots are red. ...

doctor1 MD

I noticed a bruised and my upper arm and thought nothing of it as I bruise easily. Over the next few days I noticed more and more little red dots appearing inside the bruise. Also the bruise ...

doctor1 MD

I have red dots in my both arms.. I am not able to find out why it is also I have the same red spots in my stomach on both sides these spots are only in specific areas ...

doctor1 MD

I have many tiny red dots on the roof of my mouth and a slightly yellow coated tongue. i have been ... panic attacks. This all started from a bad batch of marijuana that i had smoked on holiday. I am a 15 yr ...

doctor1 MD

Over the last month my white blood cell count has been tested twice and they have been 129 and 123 respectively. I ve been told that is low. I also have small red dots on my forearms. I read it could ...

doctor1 MD

I have these tiny red itchy dots on my back stomach arms legs and they itch something terribly they spread even you scratch and they burn after you scratch and my skin burns a hot or warm shower makes me ...

doctor1 MD

i have flat red dot rash on the underside of my upper arm it has been there for about four months i have tried anti fugals but it has not workedi thought it was ring worm because it was in the shape ...

doctor1 MD

My girlfriend has a very bad case of itching. It is worse at night. The itching is usually in the upper arm area. There are small red dots at times. The itching is so intense it is unbearable at times ...

Mobile Questions and Answers

doctor1 MD

Hello and welcome to HCM, Red dots on the arms could be due to allergic reaction due to insect bite or exposure to an allergen. The red dots could be petechial spots caused by low platelet counts. Consult your doctor for clinical examination, relevant investigations and further management. Thanks and take care Dr Shailja P Wahal

doctor1 MD

Probably due to allergic reaction. Apply calamine lotion. Take some antiallergic like levocetirizine. Please reply with thanks.

doctor1 MD

Hello, thanks for your post. The question that you posted can't be answered by a medical doctor in its current form with no good details. Please try and give us duration of the symptoms, what improves and what worsens them. This will help us give you a useful answer.